# SDR SWAA2014070829728

- Difficulty date: June 18, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 63,488 hours, 51,885 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Part number: 65C26300
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 FLAP TRACK FAIRING SUPPORT ANGLE CRACKED AT INBD UPPER SIDE INTERNAL AREA.  REPAIRED ANGLE IAW SRM & DWG.
